# SDR FDEA201802210462

- Difficulty date: February 21, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT STA 445 AND LBL 28. REMOVED AND REPLACED THE SEAT TRACK, P/N WSP0826-521 FROM STA 445 LBL 27.5 IN REF TO SRM 53-00-52 AND EA 1-5340-T0338764.
